RUS  ENG
Full version
JOURNALS // Teoreticheskaya i Matematicheskaya Fizika // Archive

TMF, 1989 Volume 78, Number 2, Pages 258–266 (Mi tmf4735)

This article is cited in 4 papers

Gauge-invariant approach and infrared behavior of the spinor propagator

A. N. Sisakyan, N. B. Skachkov, I. L. Solovtsov, O. Yu. Shevchenko


Abstract: Infrared behaviour of the gauge-invariant spinor propagator is studied. It is proved that infrared singularities of such a propagator can be factored out in a form of the Wilson loop that includes only the slowly varying component of electromagnetic field and accumulates all the dependence of the initial Green function of the form of the path.

Received: 10.07.1987


 English version:
Theoretical and Mathematical Physics, 1989, 78:2, 185–191

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025